MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DIST HUM POSTLAT LT 11H 94MM; PLATE, FIXATION

ZIMMER BIOMET, INC. DIST HUM POSTLAT LT 11H 94MM; PLATE, FIXATION
Model Number 1312-18-303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign source: france.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a placement of a posterolateral distal humerus plate.The surgeon noticed during the follow up x-ray that the fast guides were left inside the patient.A revision surgery was performed the day after implantation to remove the fast guide.No additional patient consequences were reported.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d1, d2, d4, g3, g4, g6, h1, h2, h10 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.The root cause of the reported issue is attributed to use error as the surgical technique indicates to remove f.A.S.T.Guide inserts after drilling.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : device remains implanted.
 
Event or Problem Description
No additional event information is available.

Brand Name
DIST HUM POSTLAT LT 11H 94MM
Common Device Name
PLATE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15855577
Report Number0001825034-2022-02671
Device Sequence Number2505558
Product Code HRS
UDI-Device Identifier00887868012990
UDI-Public(01)00887868012990
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1312-18-303
Device Catalogue Number131218303
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer12/02/2022
01/09/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date12/06/2022
02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR
Patient SexUnknown